Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Small eigenvalues of large Hankel matrices


Authors: Harold Widom and Herbert Wilf
Journal: Proc. Amer. Math. Soc. 17 (1966), 338-344
MSC: Primary 65.40
DOI: https://doi.org/10.1090/S0002-9939-1966-0189237-7
Erratum: Proc. Amer. Math. Soc. 19 (1968), 1508-1509.
Erratum: Proc. Amer. Math. Soc. 19 (1968), 1508.
MathSciNet review: 0189237
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Ya. L. Geronimus, Polynomials orthogonal on a circle and interval, Pergamon, New York, 1960. MR 0133642 (24:A3468)
  • [2] G. Szegö, Orthogonal polynomials, rev. ed., Amer. Math. Soc. Colloq. Publ., Vol. 23, Amer. Math. Soc., Providence, R. I., 1959.
  • [3] J. Todd, Contributions to the solution of systems of linear equations and the determination of eigenvalues, Nat. Bur. Standards Appl. Math. Ser. 39 (1954), 109-116. MR 0068304 (16:861e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.40

Retrieve articles in all journals with MSC: 65.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0189237-7
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society